# SDR YENA2024011600041

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 36,327 hours, 11,501 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1193, BOS-MBJ. '(APU SYSTEM); PERFORMED THE STEPS IN TSM 49-00-00-200-811A. FOUND NO LEAKS FROM LOAD COMPRESSOR DRAIN LINE. NO VISIBLE OIL LEAKS NOTED. RAN APU AND BLEED FOR A TOTAL OF 3 HOURS AND NO ODORS PRESENT. MDDR CLEARED. PLACARD REMOVED. MX4 UPDATED. MCC NOTIFIED.
